# SDR MASA200500502

- Difficulty date: June 28, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 20,657 hours, 18,611 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10306814
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,766 hours, 8,916 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7155 DEN.  AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL.  MX REMOVED AND REPLACED OUTFLOW VALVE.
